# SDR NOCA13706

- Difficulty date: September 21, 2006
- Submitted: September 27, 2006
- Operation: Air carrier
- Aircraft: N750NA
- Make and model: Boeing 757-28A
- Aircraft serial: 26277
- System (JASC): 2200 · Auto Flight System
- Part: Servo Valve
- Part number: A718821
- Part serial: 19141
- Condition: Malfunctioned
- Location: Autopilot
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ILS APPROACH RT AUTO PILOT DID NOT ENGAGE, ITEM DEFERRED MEL 22-10-01, TROUBLE SHOT.  REPLACED RT ELECTRO/HYDRAULIC SERVO VALVE, OPS NORMAL.
